American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Chih-Yun Chuang, Yen-Liang Kuan and Jing Yu. On counting polynomials over finite fields. Proc. Amer. Math. Soc. 143 (2015) 4305-4316.
Abstract, references, and article information   
View Article: PDF

[2] Clemens Fuchs and Attila Pethő. Composite rational functions having a bounded number of zeros and poles. Proc. Amer. Math. Soc. 139 (2011) 31-38. MR 2729068.
Abstract, references, and article information   
View Article: PDF

[3] Jeffrey D. Achter. Fiber products and class groups of hyperelliptic curves. Proc. Amer. Math. Soc. 138 (2010) 3159-3161. MR 2653940.
Abstract, references, and article information   
View Article: PDF

[4] Michela Artebani and Gian Pietro Pirola. Algebraic functions with even monodromy. Proc. Amer. Math. Soc. 133 (2005) 331-341. MR 2093052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Khac Viet Nguyen. Non-semistable Arakelov bound and hyperelliptic Szpiro ratio for function fields. Proc. Amer. Math. Soc. 127 (1999) 3125-3130. MR 1676300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Hershel M. Farkas and Irwin Kra. On the quintuple product identity. Proc. Amer. Math. Soc. 127 (1999) 771-778. MR 1487364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michael Rosen. A note on the relative class number in function fields. Proc. Amer. Math. Soc. 125 (1997) 1299-1303. MR 1371139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James K. Deveney. Automorphism groups of ruled function fields and a problem of Zariski . Proc. Amer. Math. Soc. 90 (1984) 178-180. MR 727227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] H. Bresinsky. On prime ideals with generic zero $x\sb{i}=t\sp{n\sb{i}}$ . Proc. Amer. Math. Soc. 47 (1975) 329-332. MR 0389912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia